# SDR YENA2023071900832

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 59,167 hours, 21,300 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC BTW FR 66 TO FR 68 AT LEVEL STR23L AT AFT GALLEY AREA (REPAIR AREA)CPCP RELATED ITEMS MPD RELATED TASK 534195/01; (RESOLVED ON W/O: 1227112 TASKCARD: NR-00023 )   REF AEROMAN WO 2023-22/1, WO 2023-393831; PERFORMED REPAIR LOC. LOWER SILL BTW FR66 TO FR68 AT LEVEL STR23L AT AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001. TOOL USED CALIPER P/N: 500-193-30 S/N 0039250 DUE DATE MAR/27/2024.
